Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count by Kirkland Signature

Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count by Kirkland Signature
Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count by Kirkland Signature Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count by Kirkland Signature Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count by Kirkland Signature Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count by Kirkland Signature Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count by Kirkland Signature (click images to enlarge)
pinterest

Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count by Kirkland Signature

$6.30
Product prices and availability are accurate as of 2017-12-15 12:58:14 EST and are subject to change. Any price and availability information displayed on http://www.amazon.com/ at the time of purchase will apply to the purchase of this product.

Description of Kirkland Signature Non Drowsy Allerclear Loratadine...

We are proud to stock the amazing Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count.

With so many on offer these days, it is good to have a name you can recognise. The Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count is definitely that and will be a excellent acquisition.

For this great price, the Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count is highly recommended and is a popular choice for lots of people. Kirkland Signature have provided some great touches and this means great value.

Manufacturer Description

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny Nose, Sneezing, Itching, Watery Eyes and Itching of the Nose or Throat.

Product Features

24 Hour Relief For Indoor and Outdoor Allergies Compare to Claritin Active Ingredient